User Reviews for Isoniazid
Also known as: Nydrazid
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Isoniazid.
|Tuberculosis, Latent||4 reviews||5 medications|
|Tuberculosis, Active||2 reviews||30 medications|
|Tuberculosis, Prophylaxis||1 reviews||8 medications|
|Mycobacterium kansasii||0 reviews||1 medications||Not rated - Be the first|
|Summary of Isoniazid reviews||7 reviews||7.4|
Reviews for Isoniazid
Review by Nurse34:
For Tuberculosis, Latent: I've been on the isoniazid for almost one month and I'm not sure I will be able to continue. I'm experiencing bad headaches nearly every day. Before going on the drug, I took Tylenol every 6 hours for arthritis pain. Now I have had to stop the tylenol. I have Crohn's disease so I can't take any NSAIDS. That leaves me no options for my headaches. Not sure I can deal with this for 9months. After one week my liver enzymes have already increased by 7. Pretty stressed out about this whole thing. I tested positive for latent TB when waiting to start Humira for my Rheumatoid Arthritis. Now I can't take anything for my pain until I'm treated for the TB for 9months. Life sucks.
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
April 10, 2015 10:30 AM
Review by allsmiles123 (taken for 6 months to 1 year):
For Tuberculosis, Latent: For those who just found out they have LATENT TB, the treatment is tedius but I have remained very healthy and have no serious complications. I have taken this medication 300 mg once daily for almost 9 months. Only main issue is it totally messes up a woman's cycle. My doc put be on 50mg of Vit B6 to prevent nerve damage. I take the Vit. B every day. My doc checks my liver and other blood levels every month to make sure I do not damage my liver. I take 50 mg of trazodone for sleep and it doesn't seem to interact weird with the isoniazid. It's just a pain to have to remember everyday but you get use to it.
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
July 1, 2014 5:55 PM
Review by SPAZ1941:
For Tuberculosis, Latent: I had to take Isoniazid 300 mg per day for positive skin test upon starting treatment with Humira for Psoriatic Arthritis. I had no side effects accept I seemed a little more edgy; I too was a little concerned at first about it being rough on your liver but they monitored it every two months, the results always came back fine (of course I did give up alcohol for the 9 month treatment) so my experience was not bad and I would say not to be overly concerned about liver failure because I put my liver through some real punishment in my younger party years and everything worked out. I am glad it's over, a 9 month treatment was long but you get used to it after a while.
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
October 11, 2013 5:46 PM
Review by Some psych side effects (taken for 1 to 6 months):
For Tuberculosis, Active: I am on my 5-th month of Tuberculosis treatment. Taking Isoniazid with combination of Rimfampin and Vit. B6. It is very difficult time for me, because since the beginning of taking this medication I'm experiencing very strong mood changes, I'm very nervous and anxious. Can't sleep at night. I never read about the anxiety side effects of Isoniazid, but I have one since the start of the treatment. No gastrointestinal side effects though.
|5 users found this comment helpful. Did you? Yes No||Report as inappropriate|
August 2, 2013 1:34 PM
Review by Anonymous:
For Tuberculosis, Active: I have just started the medicines for TB and already I'm not well. The rifampin gave me a major allergic reaction and had to be stopped. Now on Isoniazid; pyrazinamide and ethambutol and vitamin B6 --- major stomach problems and diarrhea.
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
March 15, 2012 10:05 PM
Review by Anonymous:
For Tuberculosis, Latent: I'm currently on this medication plus vitamin B6 for positive TB skin test. I've been taking it for about 4 months now. I'm scared to death. I wonder if I will be able to go through these 9 months without serious side effects like liver damage. Haven't experienced any side effects so far. I seem okay. 5 months to go. Hopefully nothing serious happens. I'm so moody lately. My coworkers say I now have an attitude.
|32 users found this comment helpful. Did you? Yes No||Report as inappropriate|
October 25, 2011 5:48 AM
Review by Still Here:
For Tuberculosis, Prophylaxis: I'm still here, so I guess it worked - but it was a rough, horribly rough 9 months - it helped that I was already on medical leave (and that the hospital took responsibility for the exposure) - Isoniazid is literally a sort of (failed) anti-depressant that works against TB, but is also pretty harsh on the liver, so I had to take Vitamin B6 for 9 months too. I was pretty moody, crazy, aggressive - not my normal self... it was a long 9 months. I can't understate how mood altering this medicine was - not in a good way. I was embarrassed to talk about it, which made my behavior all the more odd to my friends and co-workers, but once I explained it, I got some support - anyhow, I wish I had done that from the start. On the plus side, I'm still here!
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
June 24, 2010 2:22 PM
Learn more about
More about isoniazid
- Other brands: Nydrazid